Strictly convex spheres in V-spaces
Fundamenta Mathematicae, Tome 117 (1983) no. 2, pp. 108-115
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Raymond Freese 1 ; Grattan Murphy 1
@article{10_4064_fm_117_2_108_115,
author = {Raymond Freese and Grattan Murphy},
title = {Strictly convex spheres in {V-spaces}},
journal = {Fundamenta Mathematicae},
pages = {108--115},
year = {1983},
volume = {117},
number = {2},
doi = {10.4064/fm-117-2-108-115},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-117-2-108-115/}
}
TY - JOUR AU - Raymond Freese AU - Grattan Murphy TI - Strictly convex spheres in V-spaces JO - Fundamenta Mathematicae PY - 1983 SP - 108 EP - 115 VL - 117 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-117-2-108-115/ DO - 10.4064/fm-117-2-108-115 LA - en ID - 10_4064_fm_117_2_108_115 ER -
Raymond Freese; Grattan Murphy. Strictly convex spheres in V-spaces. Fundamenta Mathematicae, Tome 117 (1983) no. 2, pp. 108-115. doi: 10.4064/fm-117-2-108-115
Cité par Sources :